# SDR 2002UALA00244

- Difficulty date: February 7, 2002
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 41,085 hours, 6,641 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LOWER SKIN CRACKED AT RIGHT HAND LOWER FORWARD STAB CUTOUT STATION 1740, STRINGER 19R.  MAJOR REPAIR ACCOMPLISHED.  REPAIRED SKIN.
